What are these symptoms of stomach pain, missed period and brown discharge with back cramps ?
Hi. I been having really bad stomach pain all over and my back doesnt feel any better. I been on the birth control pill for 4 months and I havent gotten my period yet. I went to my gyn in february and I wasnt pregnant . I been having a little bit of brown discharge on my pantyliner accompanied by back cramps for the last week. What can this be or mean?
Thanks for choosing HealthcareMagic forum.
Are you taking the pills continuously without the seven day pill free period? The problems you are having are most likely due to the hormonal disturbance for not having any periods. You should stop taking the pills after finishing this strip till you get back your normal periods.
Dr. Rakhi Tayal
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
hi my name is james im 33. went to AnE with back cramps pains in stoumch my stools are clay like colour and luse . i have cramp in legs arms . had xray done 2nd sep was told i have an inlarge liver and my bilrubin is 34 . full blood count all fine and liver blood test all fine apart from the bilrubin. when eat get hot feelin all over and shacky feeling to keep be sick but with nothing comeing up .
I have all symptoms of pregncey but I took a test and it said negitive, I m with a partner that has a long and wide penis and it hurt during sex, I m bleeding a lot after sex and I m having period cramps but no period and my lower back hurts what s wrong?
I have had abdominal and back cramping for about 3 to 4 weeks now nonstop 24 hours a day. Being perimenipausal thinking I would start my period.however today s cramps in the abdominal and lower back area are severe on a scale of 1 to 10 I feel like there are eight and I m looking to see what they might be symptoms of
hi, i was on pill for the last two months but i didnt take my pills for about a week during a holiday. i think im having period now which im not sure since the last period i had was two weeks ago. the thing is i had unprotected sex with my man since we assumed its only period. is there any possibility that i would get pregnant? im starting to worry if we just made a mistake on this.
Hi, from this years january i was having my periods in an 13 to 16 days gap, where as i used to have it in 28 days gap. Last month i had unprotected sex on the 4th day of my periods. A week later i had sex again but this time i took an emergency contraceptive pill. Bt still i'm not having my periods till now where 16 days is already over. Am i pregnent?
I'm definitely not sexually active, but yesterday I found this purplish brownish discharge in my underwear. I'm supposed to start my period in about a week and am on birth control for my migraines. I put a tampon in and took it out later to see if I could figure out if it was blood or whatever it was. But it didn't smell right or look right. When I put it in the toilet it filled up with water and definitely showed that it was, in fact, a purple. Could you tell me what it possibly is? Maybe a side effect of the sronyx(the birth control I'm using)? I'm going off of that soon because of other side effects, so is that a possibility?
I've been having dark brown discharge about a week before my period. I am on birth control, I take the pills. Sometimes I take it a couple hours later than I should and I sex with my boyfriend. I had sex with my boyfriend when I was supposed to start my period in May but it never came because I spotted in the middle and had switched birth controls. I then had sex with him again but when I was on the pill on the 15th and he did NOT cum inside of me. Could I be pregnant?
I'm on the pill and I got up to the stage where I should take the sugar pills. However after two days my period still hadn't come and I was going to my boyfriend's so instead I started taking the hormone pills again. Long story short we had...
I am having an issue with vaginal dryness . I am on the pill Apri and just switched back to loloestrin fe. I know birth control can cause this but what can I switch to to fix this? I was considering XXXXXXX iud but I have read dryness as a side...